# SDR DALA2016051203885

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 49,945 hours, 6,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK,  FRAMES 34-35, 953 SEAT TRACK FOUND CORRODED. REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DWG F5327642100.
